Mathematics Faculty Articles

Title

Relativistic Jacobi Polynomials

Document Type

Article

Publication Date

1-1-1999

Publication Title

Integral Transforms and Special Functions

Keywords

Orthogonal polynomials, Generalized hypergeometric-type polynomials, Hypergeometric functions

ISSN

1065-2469

Volume

8

Issue/No.

1-2

First Page

43

Last Page

56

Abstract

A new polynomials set, of generalized hypergeometric type, is defined. These polynomials, called relativistic Jacobi polynomials (RJP) and denoted by

represent an extension of the classical Jacobi orthogonal polynomials in the sense that they reduce to the latter in the non-relativistic limit (N→ ∞). Some basic properties of these polynomials, as well as for the RHP (see [6] and [7]) and the RLP (see [2] and [3]), are derived.

Comments

MSC(1991): 33C45, 33A30, 33A35

DOI

10.1080/10652469908819215

This document is currently not available here.

Peer Reviewed

Find in your library

Share

COinS